# SDR MASA200601682

- Difficulty date: June 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 8,893 hours, 5,956 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7206 ORD - INBD FLT SPOILERON AND INBD SPOILERON CAUTION MESSAGES.  RESET SYSTEM.  NO FURTHER ACTION REQUIRED.
